| Catalog Number |
140.629 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2016 in ada 29.On 2023-12-04, loss of osseointegration was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.